# SDR AALA2018081439020

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 33,502 hours, 11,850 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Mat
- Condition: Abnormal
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY DOOR WILL NOT OPEN COMPLETELY.  FOUND FLOOR MAT IN L4 LIFTED. REPAIRED FLOOR MAT PER AFMM 20-25-16.
